Vol. 14, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The 16-rank of $\mathbb{Q}(\sqrt{-p})$

Peter Koymans

Vol. 14 (2020), No. 1, 37–65
DOI: 10.2140/ant.2020.14.37
Abstract

Recently, a density result for the 16-rank of  Cl((p)) was established when p varies among the prime numbers, assuming a short character sum conjecture. We prove the same density result unconditionally.

Keywords
arithmetic statistics, class groups
Mathematical Subject Classification 2010
Primary: 11R29
Secondary: 11N45, 11R45
Milestones
Received: 19 September 2018
Revised: 14 August 2019
Accepted: 12 September 2019
Published: 15 March 2020
Authors
Peter Koymans
Mathematisch Instituut
Leiden University
Leiden
Netherlands